# SDR REXA2024103101335

- Difficulty date: December 20, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH67032524
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STGR 26L AND STGR 26R.   REPAIRED IAW ENDEAVOR AIR EA CRJ953-15722 REV A
